Advanced search
1 file | 216.72 KB

Some generalizations of the Anderson-Darling statistic

Olivier Thas (UGent) and Jean-Pierre Ottoy (UGent)
Author
Organization
Keywords
goodness-of-fit, Anderson-Darling, sample space partitions, OF-FIT STATISTICS, GOODNESS, TESTS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 216.72 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Olivier, and Jean-Pierre Ottoy. 2003. “Some Generalizations of the Anderson-Darling Statistic.” Statistics & Probability Letters 64 (3): 255–261.
APA
Thas, O., & Ottoy, J.-P. (2003). Some generalizations of the Anderson-Darling statistic. STATISTICS & PROBABILITY LETTERS, 64(3), 255–261.
Vancouver
1.
Thas O, Ottoy J-P. Some generalizations of the Anderson-Darling statistic. STATISTICS & PROBABILITY LETTERS. 2003;64(3):255–61.
MLA
Thas, Olivier, and Jean-Pierre Ottoy. “Some Generalizations of the Anderson-Darling Statistic.” STATISTICS & PROBABILITY LETTERS 64.3 (2003): 255–261. Print.
@article{213432,
  author       = {Thas, Olivier and Ottoy, Jean-Pierre},
  issn         = {0167-7152},
  journal      = {STATISTICS \& PROBABILITY LETTERS},
  keyword      = {goodness-of-fit,Anderson-Darling,sample space partitions,OF-FIT STATISTICS,GOODNESS,TESTS},
  language     = {eng},
  number       = {3},
  pages        = {255--261},
  title        = {Some generalizations of the Anderson-Darling statistic},
  url          = {http://dx.doi.org/10.1016/S0167-7152(03)00169-X},
  volume       = {64},
  year         = {2003},
}

Altmetric
View in Altmetric
Web of Science
Times cited: